# SDR 98FDEA00563

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 651627910
- Condition: Corroded
- Location: Bs 760-850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LUMINATING FROM UNDER SEAT TRACK AT BS 760 TO 850, LBL 25, WL 208.  *S/D*   REMOVED AND REPLACED LONGITUDINAL BEAM UPPER CHORD, BS 760 TO 850, LBL 25, WL 208 IAW DWG 65-16279 AND FEDEX SRM 51-30-2.
